# SDR USAA2011082900028

- Difficulty date: July 15, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 03530030764
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER SPLICE AT BS 907, S24L.  REPLACED STRINGER SPLICE AT BS 907, S24L IAW B737 SRM 51-10-02.
